# SDR 29GA2017041900001

- Difficulty date: April 19, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 36,538 hours, 40,837 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Catcher
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AFTER CLOSING MAIN CABIN DOOR, WAS UNABLE TO LOCK.    INSPECTED AND PERFORMED OPERATIONAL CHECK OF MAIN CABIN ENTRY DOOR IAW AMM 51-10-00.  FOUND THE RAIN CATCHER PANEL STUCK ON TOP OF TRIM PANEL.  ADJUSTED AND OPS CHECKED GOOD.
